PUBLICATIONS

arrow&v
arrow&v

International

Journal

IF:

Nil

Title:

Some Additional Morita Invariants of Semirings

Author(s):

Rajlaxmi Mukherjee (Pal), Pavel Pal

Journal/Book Name:

Southeast Asian Bulletin of Mathematics

ISSN/ISBN

0129-2021

Vol:

45

Issue:

01

Page:

81-94

Date:

2021

Publisher:

Southeast�Asian�Mathematical�Society

International

Journal

IF:

Nil

Title:

On (bi) linked group congruences on (bi) linked semigroups

Author(s):

Pavel Pal, Kamalika Chakraborty, Rajlaxmi Mukherjee (Pal), Sujit Kumar Sardar

Journal/Book Name:

Afrika Matematika

ISSN/ISBN

E ISSN: 2190-7668 Print ISSN: 1012-9405

Vol:

32

Issue:

01

Page:

253�274

Date:

2020

Publisher:

Springer

International

Journal

IF:

Nil

Title:

Isomorphisms of Some Lattices Obtained from Morita Context of Semigroups Using Fuzzy Notions

Author(s):

Pavel Pal, Sugato Gupta, Rajlaxmi Mukherjee, Sujit Kumar Sardar

Journal/Book Name:

Southeast Asian Bulletin of Mathematics

ISSN/ISBN

0129-2022

Vol:

44

Issue:

05

Page:

703-718

Date:

2020

Publisher:

Southeast�Asian�Mathematical�Society

International

Journal

IF:

0.556

Title:

On additively completely regular seminearrings: II

Author(s):

Rajlaxmi Mukherjee (Pal), Tuhin Manna, Pavel Pal

Journal/Book Name:

Communications in Algebra

ISSN/ISBN

Print ISSN:�0092-7872� Online ISSN:�1532-4125

Vol:

47

Issue:

05

Page:

1954�1963

Date:

2019

Publisher:

Taylor & Francis

International

Journal

IF:

0.448

Title:

A note on additively completely regular seminearrings

Author(s):

Rajlaxmi Mukherjee (Pal), Pavel Pal, Tuhin Manna, Sujit Kumar Sardar

Journal/Book Name:

Semigroup Forum

ISSN/ISBN

Electronic ISSN: 1432-2137 Print ISSN: 0037-1912

Vol:

100

Issue:

01

Page:

339�347

Date:

2018

Publisher:

Springer

International

Journal

IF:

2.723

Title:

Unsteady Magnetized Flow and Heat Transfer of a Viscoelastic fluid over a Stretching Surface

Author(s):

S. K. Ghosh

Journal/Book Name:

Journal of Magnetism and Magnetic Materials

ISSN/ISBN

Vol:

443

Issue:

Page:

309--318

Date:

2017

Publisher:

Elsevier

LINK

International

Journal

IF:

0.556

Title:

On additively completely regular seminearrings

Author(s):

Rajlaxmi Mukherjee (Pal), Pavel Pal, Sujit Kumar Sardar

Journal/Book Name:

Communications in Algebra

ISSN/ISBN

Print ISSN:�0092-7872� Online ISSN:�1532-4125

Vol:

45

Issue:

03

Page:

5111-5122

Date:

2017

Publisher:

Taylor & Francis

International

Journal

IF:

2.723

Title:

MHD Rotating Flow and Heat Transfer through a Channel with Hall effects

Author(s):

S. K. Ghosh

Journal/Book Name:

Journal of Magnetism and Magnetic Materials

ISSN/ISBN

Vol:

404

Issue:

Page:

221--229

Date:

2016

Publisher:

elsevier

LINK

International

Journal

IF:

1.883

Title:

Flow of a non-Newtonian Heated Fluid in a tube with a side branch

Author(s):

S. K. Ghosh

Journal/Book Name:

International Journal of Applied and Computational Mathematics

ISSN/ISBN

Vol:

Issue:

Page:

Date:

2016

Publisher:

Springer

International

Journal

IF:

1.883

Title:

Effects of Joule Heating and Viscous Dissipation on MHD Visco-elastic Fluid Flow Past a Stretching Surface with Source/Sink

Author(s):

S. K. Ghosh and J. C. Misra

Journal/Book Name:

International Journal of Applied and Computational Mathematics

ISSN/ISBN

Vol:

27

Issue:

3

Page:

1----13

Date:

2016

Publisher:

Springer

LINK

International

Journal

IF:

1.883

Title:

Convective heat transfer and MHD viscoelastic nanofluid flow induced by a stretching sheet

Author(s):

R. Halder , G. C. Shit and S. K. Ghosh

Journal/Book Name:

International Journal of Applied and Computational Mathematics

ISSN/ISBN

Vol:

Issue:

Page:

Date:

2015

Publisher:

Springer

LINK

International

chapter of an edited volume

IF:

NA

Title:

Prime fuzzy ideals, completely prime fuzzy ideals of po-?-semigroups based on fuzzy points

Author(s):

Pavel Pal, Sujit Kumar Sardar, Rajlaxmi Mukherjee (Pal)

Journal/Book Name:

Romeo P., Meakin J., Rajan A. (eds) Semigroups, Algebras and Operator Theory: Springer Proceedings in Mathematics & Statistics

ISSN/ISBN

Print ISBN: 978-81-322-2487-7; Online ISBN: 978-81-322-2488-4

Vol:

142

Issue:

Page:

105-121

Date:

2015

Publisher:

Springer

International

Journal

IF:

0.448

Title:

Erratum to: On additively regular seminearrings

Author(s):

Sujit Kumar Sardar, Rajlaxmi Mukherjee

Journal/Book Name:

Semigroup Forum

ISSN/ISBN

Electronic ISSN: 1432-2137 Print ISSN: 0037-1912

Vol:

93

Issue:

03

Page:

629-631

Date:

2015

Publisher:

Springer

International

Journal

IF:

Nil

Title:

Unsteady Hydro-magnetic Flow of a Viscous Fluid Passing over an oscillating Flat Plate

Author(s):

S. K. Ghosh, G. C. Shit and J. C. Misra

Journal/Book Name:

International Journal of Applied Mathematics and Mechanics

ISSN/ISBN

ISSN: 0973-0184

Vol:

3

Issue:

Page:

1---8

Date:

2014

Publisher:

UGC Approved list

LINK

International

Journal

IF:

0.448

Title:

On additively commutative near-ring congruences on seminearrings

Author(s):

Rajlaxmi Mukherjee (Pal),�Sujit Kumar Sardar, Pavel Pal�

Journal/Book Name:

Semigroup Forum

ISSN/ISBN

Electronic ISSN: 1432-2137 Print ISSN: 0037-1912

Vol:

91

Issue:

03

Page:

573-583

Date:

2014

Publisher:

Springer

International

Journal

IF:

0.689

Title:

Heat Transfer in Hydro-magnetic fluid Flow: Study of Temperature Dependence of Fluid Viscosity

Author(s):

S. K. Ghosh, G. C. Shit and J. C. Misra

Journal/Book Name:

Journal of Applied Fluid Mechanics

ISSN/ISBN

Vol:

7

Issue:

4

Page:

633--640

Date:

2014

Publisher:

LINK

International

Journal

IF:

Nil

Title:

An introduction to operator seminearrings of a near-?-semiring

Author(s):

Sujit Kumar Sardar, Rajlaxmi Mukherjee

Journal/Book Name:

Southeast Asian Bulletin of Mathematics

ISSN/ISBN

0129-2021

Vol:

38

Issue:

06

Page:

887-905

Date:

2014

Publisher:

Southeast�Asian�Mathematical�Society

International

Journal

IF:

Nil

Title:

Fuzzy Operands of Semigroups

Author(s):

Pavel Pal, Sujit Kumar Sardar, Rajlaxmi Mukherjee

Journal/Book Name:

Fuzzy Information and Engineering

ISSN/ISBN

Print ISSN:�1616-8658� Online ISSN:�1616-8666

Vol:

06

Issue:

02

Page:

235-244

Date:

2014

Publisher:

Taylor & Francis

National

Journal

IF:

NA

Title:

Unsteady Hydro-magnetic Flow of an Oldroyd Fluid Through a Porous Channel with Oscillating Walls

Author(s):

S. K. Ghosh

Journal/Book Name:

Journal of Physical Sciences

ISSN/ISBN

Vol:

17

Issue:

Page:

155--167

Date:

2013

Publisher:

Vidyasagar University

LINK

International

Journal

IF:

0.448

Title:

On additively regular seminearrings

Author(s):

Sujit Kumar Sardar, Rajlaxmi Mukherjee

Journal/Book Name:

Semigroup Forum

ISSN/ISBN

Electronic ISSN: 1432-2137 Print ISSN: 0037-1912

Vol:

88

Issue:

03

Page:

541-554

Date:

2013

Publisher:

Springer